# SDR AALA2009042600003

- Difficulty date: April 26, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 55,106 hours, 22,900 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Condition: Odor
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

STL    CREW REPORTED BURNING ODOR IN CABIN.  RETURNED STL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AC PILOT PRESSURE REGULATOR AND LEFT AIR CONDITIONING REGULATOR VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
